MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY BF SHELL PRIMARY 58MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY BF SHELL PRIMARY 58MM GROUP G; HIP COMPONENT
Model Number DBFPGG58
Medical Device Problem Codes Unstable (1667); Loss of Osseointegration (2408)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient revised for instability with a dual mobility cup.Component not revised: profemur renaissance stem long product id: plles013 lot no.: 1617782.

Brand Name
DYNASTY BF SHELL PRIMARY 58MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11562178
Report Number3010536692-2021-00167
Device Sequence Number11957496
Product Code JDI
UDI-Device IdentifierM684DBFPGG581
UDI-PublicM684DBFPGG581
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122382
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDBFPGG58
Device Catalogue NumberDBFPGG58
Device Lot Number1700902
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR